City Research Online

Radically filtered quasi-hereditary algebras and rigidity of tilting modules

Hazi, A. ORCID: 0000-0001-7264-2211 (2017). Radically filtered quasi-hereditary algebras and rigidity of tilting modules. Mathematical Proceedings of the Cambridge Philosophical Society, 163(2), pp. 265-288. doi: 10.1017/S0305004116001006

Abstract

Let A be a quasi-hereditary algebra. We prove that in many cases, a tilting module is rigid (i.e. has identical radical and socle series) if it does not have certain subquotients whose composition factors extend more than one layer in the radical series or the socle
series. We apply this theorem to show that the restricted tilting modules for SL4pKq are rigid, where K is an algebraically closed field of characteristic p ¥ 5.

Publication Type: Article
Additional Information: This article has been published in a revised form in Mathematical Proceedings of the Cambridge Philosophical Society, https://doi.org/10.1017/S0305004116001006. This version is free to view and download for private research and study only. Not for re-distribution or re-use. © Cambridge Philosophical Society 2017.
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Date Deposited: 17 Oct 2019 09:58
URI: https://openaccess.city.ac.uk/id/eprint/23027
[img]
Preview
Text - Accepted Version
Download (415kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login